HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Anxiety (https://www.healthboards.com/boards/anxiety/)
-   -   lexapro/cipralex users please share your experience (https://www.healthboards.com/boards/anxiety/648772-lexapro-cipralex-users-please-share-your-experience.html)

twinmommy2 11-12-2008 12:22 PM

lexapro/cipralex users please share your experience
 
I have suffered from GAD for over 20 years and have recently begun taking cipralex. Initially it helped with my sleep but my symptoms (mostly chronic tension, shallow breathing, neck pain and jaw clenching) were no better. After 3 weeks on 10 mgs. my doctor upped the dose to 20 mg. I am no better on 20 mg and in some ways my sleep is worse and I think the tension/anxiety is too.

I don't know if I should stick with the 20 mg, back down to 10 mg. or try something different altogether.

It seems when the aches/tension in one part of my body resolves, another ailment surfaces. I just can't let go and totally relax and if I try to I get even worse and start to shake and tremble.

i have tried the relaxation classes,deep breathing, music, psychotherapy, etc.
would love to find a drug to help my body let go.

joansartiers 11-12-2008 03:13 PM

Re: lexapro/cipralex users please share your experience
 
Don't decrease or increase your doses without the doctors medical supervision. Do you take your medication at night or in the morning? A lot of patients I know experience such symptoms due to taking them at night. If you take it at night, try taking them in the morning when you wake up. You can also take vitamin B supplments to help with the body's stress and tension. Make sure though that you take the right vitamin B supplement because there are a few that you can not have due to being on the medication. You can speak to your doctor or a pharmacist on which one you can take. Also, how long have you been on this medication altogether??? When patients have only been on this medication for a few weeks it is normal to experience side effects. It does depend on each individual though on how they react and cope with the medication. Normally though it takes at least a month or so for the body to settle down. The theory I always prescribe is never try to hurry up the process. Take time for everything to start seeming normal. Goodluck =]

twinmommy2 11-13-2008 04:59 PM

Re: lexapro/cipralex users please share your experience
 
Thanks for the advice, I didn't know about the B vitamins so will look into that. When my doctor upped my dosage she said if I felt no better after 3 weeks I could go back to the 10mg. so I've done that. I'll give her a call and see what she advises but I've been way more wired since starting this medication but some of my anxiety symptoms have lessened. I don't get as overwhelmed when I have a lot to do but I wish the body tension would let up - it is really bad and I just can't let it go.


All times are GMT -7. The time now is 08:03 PM.